Alert archive / Missouri / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 96, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 4, 2020, 12:46 AM CDT for Atchison County, Doniphan County, Kansas; Andrew County, Buchanan County, Holt County, Missouri. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2020, 12:46 AM CDT (05:46 UTC)
- Expired
- Jun 4, 2020, 1:30 AM CDT
- In force
- 44 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Atchison County, KS, Doniphan County, KS, Andrew County, MO, Buchanan County, MO, Holt County, MO
The radar
The Topeka radar (KTWX), 122 km from the middle of the area, began a volume at 05:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 1:25 AM CDT | TSTM WND GST 58 | 1 Nne Saint Joseph Airp, MO | ST. JOSEPH AIRPORT REPORTED 58 MPH GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 9:38 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.8 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2970 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1684 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.0
The text
As transmitted.
584
WUUS53 KEAX 040546
SVREAX
KSC005-043-MOC003-021-087-040630-
/O.NEW.KEAX.SV.W.0096.200604T0546Z-200604T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
1246 AM CDT Thu Jun 4 2020
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Doniphan County in northeastern Kansas...
Atchison County in northeastern Kansas...
Western Buchanan County in northwestern Missouri...
Southeastern Holt County in northwestern Missouri...
Andrew County in northwestern Missouri...
* Until 130 AM CDT.
* At 1246 AM CDT, severe thunderstorms were located along a line
extending from near White Cloud to Kickapoo Reservation to near
Onaga, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
St. Joseph, Atchison, Savannah, Wathena, Elwood, Mound City,
Highland, Troy, Country Club Villa, Country Club, Oregon,
Effingham, Amazonia, Rushville, Lancaster, Forest City, Fillmore,
White Cloud, Muscotah and Denton.
This includes the following highways...
Interstate 29 between mile markers 52 and 84.
Interstate 229 between mile markers 5 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3965 9557 3965 9534 4000 9534 4000 9531
4003 9535 4004 9542 4006 9542 4007 9539
4012 9539 4014 9542 4012 9461 3962 9494
3953 9502 3953 9510 3950 9505 3942 9514
3942 9557
TIME...MOT...LOC 0546Z 281DEG 38KT 4002 9540 3971 9564 3941 9619
HAIL...1.00IN
WIND...60MPH
$$
PP2 follow-up statements
295
WWUS53 KEAX 040606
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
106 AM CDT Thu Jun 4 2020
KSC005-043-MOC003-021-087-040630-
/O.CON.KEAX.SV.W.0096.000000T0000Z-200604T0630Z/
Doniphan KS-Atchison KS-Buchanan MO-Holt MO-Andrew MO-
106 AM CDT Thu Jun 4 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR DONIPHAN...ATCHISON...WESTERN BUCHANAN...SOUTHEASTERN HOLT AND
ANDREW COUNTIES...
At 106 AM CDT, severe thunderstorms were located along a line
extending from near Mound City to near Everest to near Potawatomi
Reservation, moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
St. Joseph, Atchison, Savannah, Wathena, Elwood, Mound City,
Highland, Troy, Country Club Villa, Country Club, Oregon, Effingham,
Amazonia, Rushville, Lancaster, Forest City, Fillmore, White Cloud,
Muscotah and Denton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3965 9557 3965 9534 4000 9534 4000 9531
4003 9535 4004 9542 4006 9542 4007 9539
4012 9539 4014 9542 4012 9461 3962 9494
3953 9502 3953 9510 3950 9505 3942 9514
3942 9557
TIME...MOT...LOC 0606Z 280DEG 41KT 4013 9513 3967 9538 3937 9591
HAIL...1.25IN
WIND...60MPH
$$
Barham172
WWUS53 KEAX 040629
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
129 AM CDT Thu Jun 4 2020
KSC005-043-MOC003-021-087-040638-
/O.EXP.KEAX.SV.W.0096.000000T0000Z-200604T0630Z/
Doniphan KS-Atchison KS-Buchanan MO-Holt MO-Andrew MO-
129 AM CDT Thu Jun 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR DONIPHAN...ATCHISON...WESTERN
BUCHANAN...SOUTHEASTERN HOLT AND ANDREW COUNTIES WILL EXPIRE AT 130
AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northeastern Kansas...and northwestern and west central Missouri.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of northern Doniphan and eastern Holt Counties.
LAT...LON 3965 9557 3965 9534 4000 9534 4000 9531
4003 9535 4004 9542 4006 9542 4007 9539
4012 9539 4014 9542 4012 9461 3962 9494
3953 9502 3953 9510 3950 9505 3942 9514
3942 9557
TIME...MOT...LOC 0628Z 281DEG 38KT 4009 9484 3963 9509 3933 9562
$$
BarhamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:41 AM CDT, 5 minutes earlier.
Area forecast discussion, Jun 4, 12:41 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1241 AM CDT Thu Jun 4 2020 .Discussion... Issued at 1241 AM CDT THU JUN 4 2020 This AFD will focus on the next 6 to 12 hours of how these two mesoscale convective systems will impact the area. Currently there is a east to west moving MCS over central MO that has become mostly gust dominant, but is still developing along a low level convergent boundary just north of the Missouri River that goes just south of St. Joseph. This convergent boundary has been the focus for back- building thunderstorms that have put down 1-2 inches per hour and lead to multiple flash flood warnings in areas of Randolph and Chariton counties with 3+ inches already fallen. This E-W oriented line will be the focus for possible future flash flooding if storms can continue to develop and back build until that NW MCS can converge with this boundary, but this may only aggravate an already saturated region. Most of central Missouri will likely see 4+ inches of rainfall with a large area under a flash flood warning as there is 4-5 more hours of heavy rain expected. Strong winds will likely occur with the gust front as we have seen 40-50mph winds as it went through Sedalia. The MCS over northeast KS will likely also play off the E-W oriented boundary providing a focus for it to accelerate along the arm of storms that will likely form over the next couple hours. The main severe threat will likely be along this boundary and south into the KC metro area in the next few hours. There will likely be two threats with this MCS, damaging winds and flash flooding. An analysis of TOP's radar shows that this storm is currently outflow dominant, but indicates strong winds behind the outflow with the actual storms. A MCV appears to be forming on the north side of the this MCS, which may help enhance the rear inflow jet and create a stronger bow echo as it approaches the KS/MO border area and the KC Metro. Low level and effective shear are all perpendicular to the line which may help to balance the system more as it moves east. Plenty of energy is available for this system with 3500-4000 J/kg of MUCAPE ahead of it. DCAPE values of ~1400 J/kg indicate there is plenty of potential for winds to reach the surface with only a weak inversion in place as temperatures are still in the 80s. There is some marginal effective SRH and perpendicular 0-3km shear vectors as it enters Missouri, so we will have to watch for potential mesovortices formation as well. What will happen when these two features merge is a great question? CAM solutions show it merging and stalling both systems before it finally pushes out to the SE, but we are a bit worried it may lead to a stalling of movement and create a major flooding concern over central and western Missouri. Rivers and creeks will likely start to rise by morning and could become an issue depending on how much QPF we actually get over the region. By the afternoon the storms and their immediate threat will move off, but river and areal flooding may still be an issue going into the afternoon. && .Aviation...(For the 06Z TAFS through 06Z Thursday Night) Issued at 1209 AM CDT THU JUN 4 2020 The main impacts to the area will be a line of thunderstorms that will be pushing through the area from the NW and another complex of storms moving from east to west over central MO. These two complexes will meet somewhere east of the KS/MO border with widespread moderate rain, MVFR visibilities, lightning, and potentially severe wind gusts near 60-70mph. All this will occur in the first 6 hours of the TAFs, before things finally move off to the SE by the early afternoon. Some rain may linger behind this system longer than the TAFs have, but it is difficult to time exactly when that will push east. VFR conditions are expected after 18Z today with no precipitation in the forecast through the end of the period. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Barham Aviation...Barham
Hazardous weather outlook, Jun 3, 5:46 AM CDT, 19 hours before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 546 AM CDT Wed Jun 3 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-041100- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 546 AM CDT Wed Jun 3 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Scattered thunderstorms will be possible this evening, with large hail and strong winds being the primary concerns. Another round of thunderstorms will be possible, mainly south of I-70 overnight tonight. More gusty winds will be possible with this overnight round. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There will be a chance for strong to severe storms for Thursday and Friday. Hail and wind will be the primary concerns with this activity. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, Jun 3, 11:38 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1138 PM CDT Wed Jun 3 2020
MOZ024-025-032-033-040530-
Macon MO-Chariton MO-Randolph MO-Linn MO-
1138 PM CDT Wed Jun 3 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHARITON...
NORTHWESTERN RANDOLPH...SOUTHEASTERN LINN AND SOUTHWESTERN MACON
COUNTIES UNTIL 1230 AM CDT...
At 1138 PM CDT, Doppler radar was tracking a strong thunderstorm over
Marceline, moving southeast at 15 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Marceline, Huntsville, Bevier, Bucklin, Callao, New Cambria,
Jacksonville, Wien, Excello and Prairie Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3972 9311 3990 9269 3968 9244 3941 9252
3953 9296 3959 9295
TIME...MOT...LOC 0438Z 318DEG 14KT 3970 9298
PPSpecial weather statement, Jun 3, 11:44 PM CDT, 1 hour 2 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 1144 PM CDT Wed Jun 3 2020 MOZ031-032-039-040530- Carroll MO-Saline MO-Chariton MO- 1144 PM CDT Wed Jun 3 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHARITON...CENTRAL CARROLL AND NORTH CENTRAL SALINE COUNTIES UNTIL 1230 AM CDT... At 1143 PM CDT, Doppler radar was tracking a strong thunderstorm near Brunswick, or 14 miles northwest of Slater, moving east at 20 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Carrollton, Brunswick, Bosworth, Wakenda, Miami, Bogard, De Witt and Triplett. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3931 9357 3950 9356 3953 9297 3925 9303 TIME...MOT...LOC 0443Z 286DEG 17KT 3940 9320 PP
Special weather statement, Jun 4, 12:03 AM CDT, 43 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1203 AM CDT Thu Jun 4 2020
MOZ030-031-038-039-044-045-054-040545-
Ray MO-Carroll MO-Johnson MO-Saline MO-Lafayette MO-Pettis MO-
Henry MO-
1203 AM CDT Thu Jun 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR HENRY...WESTERN PETTIS...
SOUTHEASTERN RAY...SOUTHWESTERN CARROLL...WESTERN SALINE...LAFAYETTE
AND JOHNSON COUNTIES UNTIL 1245 AM CDT...
At 1202 AM CDT, Doppler radar was tracking strong thunderstorm
outflow winds along a line extending from near Malta Bend to near La
Monte to near Lincoln. Movement was west at 35 mph.
Wind gusts to 55 mph will be possible with this storm outflow.
Locations impacted include...
Sedalia, Warrensburg, Clinton, Richmond, Odessa, Higginsville,
Lexington, Windsor, Knob Noster, Concordia, Holden, Sweet Springs,
Whiteman Air Force Base, La Monte, Waverly, Wellington, Norborne,
Hardin, Leeton and Green Ridge.
This includes Interstate 70 in Missouri between mile markers 33 and
73.
LAT...LON 3821 9382 3883 9407 3934 9400 3930 9325
3882 9331 3854 9319 3854 9328 3851 9330
3851 9352 3821 9352 3821 9354 3822 9356
3821 9357 3820 9356
TIME...MOT...LOC 0502Z 091DEG 31KT 3924 9341 3884 9346 3838 9326
PPLocal storm report, Jun 4, 12:07 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1207 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG MOBERLY 39.42N 92.43W
06/03/2020 RANDOLPH MO EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS SEVERAL TREE
LIMBS DOWN, SCATTERED ACROSS THE CITY OF
MOBERLY.
&&Local storm report, Jun 4, 12:08 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1208 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD 2 NNE MOBERLY 39.45N 92.42W
06/04/2020 RANDOLPH MO EMERGENCY MNGR
EMERGENCY MANGEMENT REPORTS WATER COVERING
HIGHWAY 24 EAST OF HIGHWAY 63.
&&Special weather statement, Jun 4, 12:14 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1214 AM CDT Thu Jun 4 2020
MOZ001-002-011-040600-
Atchison MO-Holt MO-Nodaway MO-
1214 AM CDT Thu Jun 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON...NORTHWESTERN HOLT AND
NORTHWESTERN NODAWAY COUNTIES UNTIL 100 AM CDT...
At 1214 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Peru to near Shubert to 6 miles northwest
of Sabetha. Movement was east at 35 mph.
Pea size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Tarkio, Mound City, Rock Port, Fairfax, Craig, Rockport, Big Lake,
Westboro, Watson, Blanchard, Fortescue, Bigelow, Corning, Phelps City
and Indian Cave State Park.
This includes Interstate 29 between mile markers 84 and 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
northwestern Missouri.
LAT...LON 4058 9577 4058 9518 4026 9516 4000 9531
4004 9542 4012 9539 4018 9548 4024 9547
4026 9555 4030 9556 4031 9566 4034 9562
4041 9566 4046 9564 4048 9570 4054 9565
4056 9568 4052 9571 4052 9575 4057 9577
TIME...MOT...LOC 0514Z 265DEG 31KT 4054 9578 4029 9573 3998 9585
PPThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 1:09 AM CDT | Special Weather Statement | EAX | Johnson, Leavenworth, Wyandotte | 51 min |
| Jun 4, 1:26 AM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 34 min |
| Jun 4, 1:30 AM CDT | Areal Flood Advisory | EAX | Doniphan | 3 hr |
| Jun 4, 1:41 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 34 min |
| Jun 4, 1:43 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 32 min |
| Jun 4, 1:52 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Wyandotte | 38 min |
| Jun 4, 2:17 AM CDT | Special Weather Statement | EAX | Johnson, Linn, Miami | 43 min |
| Jun 4, 2:21 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Linn, Miami | 39 min |
| Jun 4, 2:55 AM CDT | Severe Thunderstorm Warning | EAX | Linn | 35 min |
| Jun 3, 7:10 PM CDT | Special Weather Statement | EAX | Pettis | 35 min |
| Jun 3, 8:51 PM CDT | Special Weather Statement | EAX | Randolph | 24 min |
| Jun 3, 9:29 PM CDT | Special Weather Statement | EAX | Randolph | 46 min |
| Jun 3, 10:03 PM CDT | Flash Flood Warning | EAX | Randolph | 6 hr |
| Jun 3, 10:15 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 30 min |
| Jun 3, 10:27 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph | 33 min |
| Jun 3, 10:41 PM CDT | Special Weather Statement | EAX | Howard | 49 min |
| Jun 3, 10:43 PM CDT | Special Weather Statement | EAX | Chariton, Macon | 47 min |
| Jun 3, 10:47 PM CDT | Special Weather Statement | EAX | Randolph | 43 min |
| Jun 3, 10:53 PM CDT | Severe Thunderstorm Warning | EAX | Chariton | 22 min |
| Jun 3, 11:11 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Livingston | 34 min |
| Jun 3, 11:26 PM CDT | Flash Flood Warning | EAX | Chariton, Howard | 5 hr |
| Jun 3, 11:35 PM CDT | Special Weather Statement | EAX | Chariton | 40 min |
| Jun 3, 11:38 PM CDT | Special Weather Statement | EAX | Chariton | 52 min |
| Jun 3, 11:44 PM CDT | Special Weather Statement | EAX | Carroll | 46 min |
| Jun 4, 12:03 AM CDT | Special Weather Statement | EAX | Henry, Johnson, Lafayette, Pettis, Ray | 42 min |
| Jun 4, 12:08 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Saline | 37 min |
| Jun 4, 12:14 AM CDT | Special Weather Statement | EAX | Atchison | 46 min |
| Jun 4, 12:28 AM CDT | Flash Flood Warning | EAX | Carroll, Chariton, Saline | 5 hr |
| Jun 4, 12:49 AM CDT | Areal Flood Advisory | EAX | Chariton, Linn, Macon, Randolph | 3 hr |
| Jun 4, 12:51 AM CDT | Special Weather Statement | EAX | Holt, Nodaway | 39 min |
| Jun 4, 12:52 AM CDT | Special Weather Statement | EAX | Cass, Clay, Henry, Jackson, Johnson, Lafayette and 1 more | 38 min |
| Jun 4, 1:31 AM CDT | Special Weather Statement | EAX | Caldwell | 44 min |
| Jun 4, 1:37 AM CDT | Special Weather Statement | EAX | Bates, Cass, Clay, Jackson | 38 min |
| Jun 4, 1:48 AM CDT | Special Weather Statement | EAX | Gentry | 42 min |
| Jun 4, 2:03 AM CDT | Flash Flood Warning | EAX | Caldwell, Carroll, Clinton, Daviess, DeKalb, Livingston and 1 more | 3 hr |
| Jun 4, 2:14 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Grundy, Livingston | 46 min |
| Jun 4, 2:26 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Cass, Chariton, Henry, Jackson and 5 more | 49 min |
| Jun 4, 2:31 AM CDT | Tornado Warning | EAX | Jackson | 14 min |
| Jun 4, 2:59 AM CDT | Tornado Warning | EAX | Bates, Cass | 31 min |
| Jun 4, 3:04 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Johnson, Lafayette, Pettis, Saline | 4 min |
| Jun 4, 3:06 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Howard, Johnson, Lafayette, Pettis and 1 more | 39 min |
| Jun 4, 3:28 AM CDT | Tornado Warning | EAX | Bates | 14 min |
| Jun 4, 3:30 AM CDT | Areal Flood Advisory | EAX | Carroll, Lafayette, Ray, Saline | 3 hr |
| Jun 4, 3:40 AM CDT | Special Weather Statement | EAX | Cooper, Pettis | 50 min |
| Jun 4, 3:44 AM CDT | River Flood Warning | EAX | Carroll | 4 days |
| Jun 4, 3:52 AM CDT | River Flood Warning | EAX | Howard | 32 hr |
| Jun 4, 3:57 AM CDT | River Flood Warning | EAX | Ray | 21 days |
| Jun 4, 4:09 AM CDT | Areal Flood Warning | EAX | Chariton, Howard, Randolph | 6 hr |
| Jun 4, 4:50 AM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Chariton, Lafayette, Ray, Saline | 6 hr |
| Jun 4, 7:38 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 45 hr |
| Jun 4, 7:38 AM CDT | River Flood Warning | EAX | Cooper, Saline | 3 days |
| Jun 4, 8:02 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 15 hr |
| Jun 4, 9:47 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 60 hr |
| Jun 4, 9:47 AM CDT | River Flood Warning | EAX | Cooper | 36 hr |
| Jun 4, 10:15 AM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Chariton, Daviess, Howard, Lafayette and 3 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2020Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.